# SDR AWXA9900361

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Bs 1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM TRACK Y 1292 RT CORRODED FR 16 TO FR 20.  REPLACED SECTION OF TRACK NR D 53112782200 AS PER SRM 51-72-00 PG 1 AND SRM 53-11-15 PG 213, TREATED, PRIMED AND PAINTED AS PER 51-21-00.
